Alert archive / Wyoming / High Wind Warnings in 2022
High Wind Warning 56, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Dec 4, 2022, 1:57 AM MST for 4 counties in Wyoming. It took effect at Dec 4, 2022, 11:00 AM MST. It was in force for 30 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 4, 2022, 1:57 AM MST (08:57 UTC)
- In effect from
- Dec 4, 2022, 11:00 AM MST
- Expired
- Dec 5, 2022, 5:00 PM MST
- In force
- 30 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 4, 12:36 PM MST | NON-TSTM WND GST 58 | 3 Nw Elk Mountain, WY | MESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT). |
| Dec 4, 12:42 PM MST | NON-TSTM WND GST 62 | 7 Nw Elk Mountain, WY | MESONET STATION WY18 HALLECK RIDGE (WYDOT). |
| Dec 4, 1:06 PM MST | NON-TSTM WND GST 60 | 3 Nw Elk Mountain, WY | MESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT). |
| Dec 4, 2:12 PM MST | NON-TSTM WND GST 59 | 3 Nw Elk Mountain, WY | MESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT). |
| Dec 4, 3:12 PM MST | NON-TSTM WND GST 58 | 3 Nw Elk Mountain, WY | MESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT). |
| Dec 4, 3:46 PM MST | NON-TSTM WND GST 58 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT). |
| Dec 4, 5:52 PM MST | HIGH SUST WINDS 58 | 3 Nw Elk Mountain, WY | ELK MOUNTAIN WYDOT SITE. |
| Dec 5, 3:52 AM MST | NON-TSTM WND GST 58 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.0 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5091 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
586 WWUS75 KCYS 040857 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 157 AM MST Sun Dec 4 2022 WYZ110-116-042200- /O.UPG.KCYS.HW.A.0056.221204T1800Z-221205T1800Z/ /O.NEW.KCYS.HW.W.0056.221204T1800Z-221205T1800Z/ North Snowy Range Foothills-South Laramie Range- Including the cities of Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 157 AM MST Sun Dec 4 2022 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 AM MST MONDAY... * WHAT...West winds 25 to 40 mph with gusts around 60 mph possible. * WHERE...North Snowy Range Foothills and South Laramie Range, including Elk Mountain, Arlington, and the I-80 Summit. * WHEN...Late this morning through 11 AM Monday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ117-042200- /O.EXA.KCYS.HW.A.0056.221204T1800Z-221205T1800Z/ South Laramie Range Foothills- Including the cities of Whitaker, Federal, and Horse Creek 157 AM MST Sun Dec 4 2022 ...HIGH WIND WATCH IN EFFECT FROM 11 AM MST THIS MORNING THROUGH MONDAY MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...South Laramie Range Foothills. * WHEN...From this morning through Monday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ106-042200- /O.CON.KCYS.HW.A.0056.221204T1800Z-221205T1800Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 157 AM MST Sun Dec 4 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 11 AM MST THIS MORNING THROUGH MONDAY MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Central Laramie Range and Southwest Platte County. * WHEN...From Sunday morning through Monday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
5 follow-up statements
702 WWUS75 KCYS 042018 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 118 PM MST Sun Dec 4 2022 WYZ110-116-051200- /O.CON.KCYS.HW.W.0056.000000T0000Z-221205T1800Z/ North Snowy Range Foothills-South Laramie Range- Including the cities of Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 118 PM MST Sun Dec 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph. * WHERE...North Snowy Range Foothills and South Laramie Range. * WHEN...Until 11 AM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ106-117-051200- /O.CON.KCYS.HW.A.0056.000000T0000Z-221205T1800Z/ Central Laramie Range and Southwest Platte County- South Laramie Range Foothills- Including the cities of Bordeaux, Whitaker, Federal, and Horse Creek 118 PM MST Sun Dec 4 2022 ...HIGH WIND WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Central Laramie Range and Southwest Platte County and South Laramie Range Foothills. * WHEN...Through Monday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
431 WWUS75 KCYS 051028 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 328 AM MST Mon Dec 5 2022 WYZ106-051130- /O.CAN.KCYS.HW.A.0056.000000T0000Z-221205T1800Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 328 AM MST Mon Dec 5 2022 ...HIGH WIND WATCH IS CANCELLED... Winds are no longer expected to increase this morning as an arctic cold front moves southward across the eastern plains. Although a few gusts up to 50 MPH are possible west of I-25, gusts over 58 MPH are no longer expected. $$ WYZ110-116-051800- /O.CON.KCYS.HW.W.0056.000000T0000Z-221205T1800Z/ North Snowy Range Foothills-South Laramie Range- Including the cities of Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 328 AM MST Mon Dec 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph. * WHERE...North Snowy Range Foothills and South Laramie Range. * WHEN...Until 11 AM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ117-051800- /O.CON.KCYS.HW.A.0056.000000T0000Z-221205T1800Z/ South Laramie Range Foothills- Including the cities of Whitaker, Federal, and Horse Creek 328 AM MST Mon Dec 5 2022 ...HIGH WIND WATCH REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Central Laramie Range and Southwest Platte County and South Laramie Range Foothills. * WHEN...Through Monday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
561 WWUS75 KCYS 051710 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1010 AM MST Mon Dec 5 2022 WYZ117-060000- /O.UPG.KCYS.HW.A.0056.000000T0000Z-221205T1800Z/ /O.EXB.KCYS.HW.W.0056.000000T0000Z-221206T0000Z/ South Laramie Range Foothills- Including the cities of Whitaker, Federal, and Horse Creek 1010 AM MST Mon Dec 5 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 15 to 25 mph with gusts up to 60 mph. * WHERE...South Laramie Range Foothills. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ106-118-060000- /O.EXB.KCYS.HW.W.0056.000000T0000Z-221206T0000Z/ Central Laramie Range and Southwest Platte County- Central Laramie County- Including the cities of Bordeaux and Cheyenne 1010 AM MST Mon Dec 5 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Central Laramie Range and Southwest Platte County and Central Laramie County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. *PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ110-116-051815- /O.CON.KCYS.HW.W.0056.000000T0000Z-221205T1800Z/ North Snowy Range Foothills-South Laramie Range- Including the cities of Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 1010 AM MST Mon Dec 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...West winds 25 to 30 mph with gusts up to 60 mph. * WHERE...North Snowy Range Foothills and South Laramie Range. * WHEN...Until 11 AM MST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
177 WWUS75 KCYS 051740 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1040 AM MST Mon Dec 5 2022 WYZ110-116-051845- /O.CAN.KCYS.HW.W.0056.000000T0000Z-221205T1800Z/ North Snowy Range Foothills-South Laramie Range- Including the cities of Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 1040 AM MST Mon Dec 5 2022 ...HIGH WIND WARNING IS CANCELLED... Winds have increased across the these areas which has allowed the warning to expire. $$ WYZ106-117-118-060000- /O.CON.KCYS.HW.W.0056.000000T0000Z-221206T0000Z/ Central Laramie Range and Southwest Platte County- South Laramie Range Foothills-Central Laramie County- Including the cities of Bordeaux, Whitaker, Federal, Horse Creek, and Cheyenne 1040 AM MST Mon Dec 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Central Laramie Range and Southwest Platte County, South Laramie Range Foothills and Central Laramie County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
176 WWUS75 KCYS 052343 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 443 PM MST Mon Dec 5 2022 WYZ106-117-118-060045- /O.EXP.KCYS.HW.W.0056.000000T0000Z-221206T0000Z/ Central Laramie Range and Southwest Platte County- South Laramie Range Foothills-Central Laramie County- Including the cities of Bordeaux, Whitaker, Federal, Horse Creek, and Cheyenne 443 PM MST Mon Dec 5 2022 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds have continued to decrease across the Laramie range and further eastward into Cheyenne over the last few hours. As a result, will allow the High Wind Warning to expire on-time. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 3, 9:18 PM MST, 4 hours 39 minutes earlier.
Area forecast discussion, Dec 3, 9:18 PM MST, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
918 PM MST Sat Dec 3 2022
.SHORT TERM...(Tonight through Sunday)
Issued at 121 PM MST Sat Dec 3 2022
Key Impact Messages:
1) Strong winds expected across the wind prone areas and the South
Laramie Range Foothills Sunday afternoon through Monday morning.
Winds could gust up to 60 mph. A High Wind Watch has been issued
for these areas. Additional light snow accumulation and gusty
winds may create areas of blowing snow from Arlington to Elk
Mountain.
2) Steady snowfall expected across the higher elevations of the
Sierra Madre and Snowy Mountains through the short term forecast
period. Total snow accumulations of 6-9" seem likely with isolated
heavier amounts possible. These areas will be under observation
for potential winter weather highlights.
Weather Details: The warm air advection continues to push the
colder airmass out of our area as noted by temperatures rebounding
into the low to mid 40s across much of SE Wyoming. Steadily
cooling temperatures this evening will allow a refreeze of the
snow that was able to melt this afternoon.
Heading into Sunday, the main weather concern will be for the
development of strong winds across the wind prone areas and across
the south Laramie Range Foothills. While not the most impressive
setup that we have seen so far this season, both HI-RES models and
in-house models show a tightening pressure gradient Sunday
afternoon across the Laramie Range in conjunction with increasing
700mb winds around 60 knots. The bulk of these strongest winds
look to remain concentrated first around the Arlington wind prone
area and the south Laramie Range Foothills first as the better
downward omega pockets look to max out in these areas before
slowly expanding. Bordeaux may only see a brief window of high
winds with more sporadic gusts but confidence was high enough to
go ahead an issue a High Wind Watch for this zone as well.
Analyzing the potential for mountain wave activity, the GFS has
been the most aggressive in showing some minor mountain activity
around Monday morning breaking near Buford. Not the best signal
but rogue gusts could exceed 60 mph where the wave breaks. Not
expecting winds to spill into the I-25 corridor as all the high
wind parameters stay over the Laramie Range but a breezy day can
be expected with wind gusts up to 30 mph.
Outside of the wind forecast, much of the region will remain dry
with near seasonal temperatures, but prolonged orographic snow
over the Sierra Madre and Snowy mountains look likely with
gradually accumulating snow approaching 6-9" for the highest
peaks.
.LONG TERM...(Monday through Saturday)
Issued at 121 PM MST Sat Dec 3 2022
A progressive weather pattern will continue for much of the week
ahead. The main impacts will be:
* A few potential marginal high wind events for the wind prone areas
* Mountain snow opportunities on Monday through Wednesday, and again
next weekend.
* Potential for snow on the high plains on Monday evening.
On Monday, the synoptic pattern will feature a strong, large, but
shallow trough positioned over the Hudson Bay, with a ridge over the
Eastern Pacific and a nearly closed low offshore of northern
California. Most of the CONUS will have fairly strong but mostly
zonal flow aloft. Expect strong winds to linger into Monday morning
in the wind prone areas (described above). An arctic high sliding
down east of the Rockies will push a cold front through the area
early Monday, and start to bring the winds down as higher MSLP works
into the high plains. Meanwhile, the mid-level jet on the southeast
flank of the CA upper level low will be fairly moisture rich. Models
show near saturation in the 700 to 300-mb layer with 500-mb wind
speeds around 70-knots to our west. This will produce some healthy
mountain snowfall Monday through early Tuesday, and possibly longer
depending on how quickly the moisture plume shifts southward on
Tuesday into Wednesday. WSW flow will strongly favor the Sierra
Madre range, where at least advisory criteria snowfall appears
likely. Will need to watch this for changes, as warning criteria is
not out of the question. The Snowy range will likely be partially
shadowed in WSW flow, so expecting slightly reduced totals here, but
again may need to eventually consider advisories.
We are also watching the potential for some snow to spill over into
the high plains on Monday evening into early Tuesday. The surface
high over the northern Plains could flip low-level winds around to
the east or southeast. The GFS also shows split flow at 700-mb
gaining a southerly component east of the front range and initiating
overrunning warm air advection on top of some mild frontogenesis.
With weak 500-mb vorticity maximums shifting east between the two
primary lows over the CONUS, models show higher mid level moisture
briefly being pulled eastward in the presence of this lift, leading
to some snow shower development. Currently highlighting the I-80
corridor between Cheyenne and Sidney for this potential, but also
expanded the potential slightly further north from prior updates.
Not expecting significant accumulation, but some light accumulation
is likely.
The surface high moves out quickly, and will be replaced by a weak
surface trough ahead of a subtle shortwave rotating around the broad
trough to our northeast on Tuesday. Thus, cross-barrier MSLP
gradients should come up again, and lead to elevated winds for the
wind prone areas. Can't rule out this approaching high wind
criteria, but leaning towards just elevated at this point. On
Wednesday, the coastal upper level low will start to eject east of
the Rockies. Right now, it looks like the track will be far enough
south such that most of the mountain precip remains in CO, but could
see some snow showers creeping into our mountains on Tuesday night
into early Thursday as this system moves east. The European model is
slightly further north with this, which would bring more snow to our
mountains, and possibly to the east as well. Nudged PoPs up slightly
for the mountains on Wednesday above NBM to get a slight chance
mention in the forecast wording, but will need to monitor model
trends in the coming days. There could be some elevated winds in the
second half of the week, but this is too uncertain at this time to
discuss timing in detail. The next weather maker will be a
progressive trough moving into the west coast on Friday into
Saturday which could bring another round of wind and snow.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 919 PM MST Sat Dec 3 2022
Overall, no major changes to this TAF issuance, with VFR
conditions likely through the forecast period for all terminals.
Gusty to stronger winds have continued to ease throughout the
evening, with light winds expected in the overnight hours and
some continued mid-level clouds. Main concerns over the next 24
hours exist with gusty to stronger winds making a return to the
area, with strong winds expected across the wind prone areas and
along the Laramie Range. At this time, not expecting any of the
stronger winds to push into the terminals. As a result, kept wind
gusts around 25 to 35 knots.
&&
.FIRE WEATHER...
Issued at 146 AM MST Sat Dec 3 2022
No fire weather concerns this weekend and next week due to near
or below average temperatures, surface snowpack, and minimum
humidities above 30 percent.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Sunday morning through Monday morning for
WYZ106-110-116.
NE...None.
&&
SHORT TERM...AW
LONG TERM...MN
AVIATION...MRD
FIRE WEATHER...TJTHazardous weather outlook, Dec 3, 1:20 PM MST, 12 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 120 PM MST Sat Dec 3 2022 NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111-113-115- 117>119-042030- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-East Platte County-Goshen County- Central Carbon County-Southwest Carbon County- Upper North Platte River Basin-Laramie Valley- South Laramie Range Foothills-Central Laramie County- East Laramie County- 120 PM MST Sat Dec 3 2022 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Breezy conditions are expected across southeast Wyoming through Wednesday. Light snow will be possible on Monday. .Spotter information statement... Spotter activation will not be required. WYZ106-110-116-042030- Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- 120 PM MST Sat Dec 3 2022 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Gusty west to southwest winds expected to develop Sunday and continue into Monday, mainly across the wind prone areas. Wind gusts up to 58 mph will be possible. Additional light snowfall and the strong winds may create areas of blowing snow. .Spotter information statement... Spotter activation will not be required. WYZ112-114-042030- Sierra Madre Range-Snowy Range- 120 PM MST Sat Dec 3 2022 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A prolonged period of accumulating snow is expected late Saturday through Tuesday. .Spotter information statement... Spotter activation will not be required.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 1:52 AM MST | Winter Weather Advisory | CYS | Albany, Carbon | 54 hr |
Nearby
High Wind Warnings in Wyoming, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.